# SDR DXTA2011021004463

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Beech 400A
- Aircraft serial: RK498
- Aircraft time: 1,729 hours, 1,688 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR HANDLE LIGHT REMAINED ILLUMINATED IN THE GEAR UP POSITION.   VISUALLY INSPECTED LANDING GEAR.  PERFORMED GEAR SWING.  FOUND MLG INBD DOORS NOT CLOSING DURING RETRACTION CLEANED LT AND RT NLG UPLOCK SWITCHES.  OPS CHECKED NORMAL.  PERFORMED OPS CHECK OF LANDING GEAR INCLUDING 10 CYCLES NO DEFECTS NOTED.  PERFORMED VISUAL INSP OF GEAR DOOR AFTER POSSIBLE OVERSPEED EXTENSION, NO DEFECTS NOTED OPS NORMAL IAW MM 32-00-00-201 AND 05-50-00-001.
